| Catalog Number |
2112341 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: 6-lead transfer set for use with our pinnacle tpn management system that we opened and had black "grease" on line 4.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the batch history records performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.